# SDR CA001019014

- Difficulty date: September 26, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Gasket
- Part number: 310533701
- Condition: Blown
- Location: Port Engine
- Part time: 8,927 hours, 16,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LIAT, OPERATOR MAINTENANCE CONTROL REPORT:AFTER TAKEOFF, PORT ENGINE TORQUE, STARTED TO FLUCTUATE UNCONTROLLABLY. POWER LEVER WAS RETARDED TO AVOID OVER-TORQUE CONDITION, FLUCTUATIONS CONTINUED, AND PORT CONDITION LEVER WAS MOVED TO START/FEATHER. AIRCRAFT RETURNED TO LAND UNEVENTFULLY. ENGINE REPORT:ON EXAMINATION HBOV GASKET WAS BLOWN, GASKET WAS REPLACED AND EGR CARRIED OUT SATISFACTORY. AIRCRAFT RETURN TO SERVICE.
